# SDR 03FDEA02334

- Difficulty date: December 30, 2003
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 41,026 hours, 7,976 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 232PF FOUND TOP SURFACE CORROSION.  DAMAGED FLOOR PANEL NR 232PF REMOVED AND REPLACED AS PER MM 53-21-04-4.
